Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (8): 1125-1130    DOI: 10.1007/s10114-017-6289-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Equicontinuity of Maps on a Dendrite with Finite Branch Points
Tai Xiang1, SUN Guang Wang SU1, Hong Jian XI1, Xin KONG2
1. College of Information and Statistics, Guangxi University of Finance and Economics, Nanning 530003, P. R. China;
2. College of Mathematics and Information Science, Guangxi University, Nanning 530004, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7